Ors

ORS stands for oral rehydration solution. Commercially available ORS contains common salt, glucose, potassium chloride, and trisodium citrate. It is used for replenishing lost fluids and electrolytes in case of dehydration.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I took Flagyl for a bowel infection and still do not feel better. Any suggestions?

Query: Hello doctor, I am a 58-year-old female. I was seen at the weekend by the emergency doctor and was diagnosed with bowel infection. I was rehydrated and given IV Paracetamol and sent home with oral antibiotics - Flagyl 400 mg thrice daily and Tavanic 500 mg twice daily. I followed a diet of fluids on...  Read Full »


Dr. M. A. Toyeb, Nazma Parveen

Answer: Hello, Welcome to icliniq.com. I have read through your history and would like to tell you that Flagyl (Metronidazole) and Tavanic (Levofloxacin) generally cover the bacterial and amoebic causes of dysentery. If I were your physician, I would have suggested you continue the antibiotic course for f...  Read Full »

Why do I have anal pain along with diarrhea?

Query: Hi doctor,I have diarrhea since yesterday and I have gone many times. It hurts more and more and I reached a point to have a scare to poop. It hurts a lot even after five to ten minutes of pooping.   Read Full »


Dr. Ajeet Kumar Lohana

Answer: Hi, Welcome to icliniq.com. You started to have diarrhea from yesterday. It seems to be acute gastroenteritis. It occurs often due to food poisoning and a sudden burst of a large volume of poop. I suggest you start taking oral rehydration therapy (ORS). Add one sachet of ORS in one liter of minera...  Read Full »

I am experiencing diarrhea, weakness, and fever. Please help.

Query: Hello doctor, I am experiencing diarrhea, weakness, fever, and headaches. Whenever I drink or eat anything, I have loose motions. I feel this is a heat stroke. Can you please help?  Read Full »


Dr. Sujata Ganguly

Answer: Hi, Welcome to icliniq.com. This looks like a case of acute gastroenteritis. A few other information will be helpful. Your age? How long have you been having these symptoms? Any vomiting? Any other pre-existing illness or medications? Did you eat anything from outside? Were you e...  Read Full »

Which alternative medicines can I take for loose motion other than Ofloxacin and Ornidazole?

Query: Hi doctor, I am suffering from loose motions for the last one month. I have to go about three to four times a day and every time it is semisolid, with some liquids, and leave me in itching or burning in the anus. Initially, doctor gave me Zifi-O due to which I got balanitis. So, on the third day I j...  Read Full »


Dr. Saumya Mittal

Answer: Hello, Welcome to icliniq.com. The symptoms of the query are quite suggestive of acute gastroenteritis. I suggest you to take the following: Take plenty of fluids and oral rehydration salt sachets (ORS). Take Multivitamins course once a day and Probiotics twice a day. For further queries consult an...  Read Full »

Does vomiting and nauseous feeling after having fast food indicate food poisoning?

Query: Hi doctor, I had some fast food from the last two days, and I am feeling nauseous. I even vomited once, after which, I felt little better. I am feeling a bit better now, but the vomiting tendency is still there. I am also burping a lot, which has the same taste of the fast food. I do not feel like e...  Read Full »


Dr. Ramesh Kumar S

Answer: Hi, Welcome to icliniq.com. As per your query, most likely, you have gastroenteritis. Gastroenteritis is inflammation of gastric mucosa. Most commonly, it is viral. Viral gastroenteritis usually limits itself to 7 to 10 days. But in your case, as it is already more than 10 days, I would advis...  Read Full »

How to cure vomiting for the past three days in my 5-year-old child?

Query: Hi doctor, My 5-year-old child, measuring around 3 feet tall and weighing about 30 pounds, keeps throwing up. This has been going on for three days now. What could be the possible diagnosis?  Read Full »


Dr. Prakash Chandra Girdhar Lal Nagar

Answer: Hello, Welcome to icliniq.com. As per the information provided, your child is underweight and short of stature for the age, which requires proper workup. There is an extensive list of causes when vomiting is concerned, so it will not be good on my part to jump on any diagnosis without a de...  Read Full »

What is the reason for frequently passing stools since yesterday, and should I continue my thyroid medicines?

Query: Hello doctor,I pass stools five to six times a day, and I feel very weak. I am suffering from thyroid issues. So, I took Thyrox 50 and then the levels got corrected. So, I stopped taking them. Yesterday my thyroids were tested again. I am attaching those reports. Should I restart the medicines and ...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I just read your query and went through the reports (attachment removed to protect patient identity). From the reports, it appears that you currently do not have any thyroid gland disorders. So, you do not need any medications for it. TSH being slightly high means it ...  Read Full »

I have very bad sinus pressure and a headache. Can it be due to intake of Hydralazine?

Query: Hello doctor, I just started taking Hydralazine 25 mg three times a day yesterday. Today, I started feeling jittery with a very bad sinus pressure and a headache. My blood pressure is down to 115/75 after being at 145/93. My heart rate has increased to 90. I feel very cold like I have a fever, and a...  Read Full »


Dr. Ganeshkumar Suresh Satpute

Answer: Hello, Welcome to icliniq.com. Yes, these are the side effects of Hydralazine. In my opinion, 25 mg thrice a day is a high dose.  The tachycardia and dizziness are also because of excess diuresis by Hydralazine. Discuss with your doctor regarding changing the dose to 25 mg once a day. Take plen...  Read Full »

My 14-month-old baby has loose motions. Kindly help.

Query: Hi doctor,My baby is 14 months old. He has been suffering from loose motion for the past six days. I have given him Zinc sulfate, but not found any improvement in him. Please suggest me something for him. Whatever he is eating, he has to go through loose motions. At night, he started crying a lot. ...  Read Full »


Dr. Faisal Abdul Karim Malim

Answer: Hi, Welcome to icliniq.com. The treatment with zinc is good, but it may take up to seven days for results to take place as zinc helps in improving digestive power. However, please do not give any medicine for stopping the loose motions as it is infectious matter and needs to be drained. Till then, ...  Read Full »

What causes severe stomach pain with vomiting in a 6-year-old?

Query: Hello doctor, My 6 year old boy is suffering from stomach ache. He vomited 2 to 3 times already. He had mangoes yesterday, and today he is having yellow vomiting. I gave him Ondansetron syrup and Cyclopam. The vomiting has stopped now, but he still has the stomach pain. The stomach pain is so seve...  Read Full »


Dr. M.l. Kothari

Answer: Hello, Welcome to icliniq.com. Your child is suffering from gastroenteritis. I suggest you try giving him the following: Continue Ondansetron syrup, one teaspoonful thrice a day. Cyclopam (Paracetamol and Dicyclomine) syrup, one teaspoonful thrice a day. Syrup Zenflox OZ (Ofloxacin and Ornidazole), ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.